International & Interactive Worldview Weekend Live Streamed Conference Schedule

Worldview Weekend International Live Streaming Event 
Friday Night, November 6th, 2015 
6pm Central Time to 11:00pm CT 

To sign up for this conference please go to www.wvwtv.com/livestream 

 

6:00pm CT  Brannon welcomes everyone and introduces first speaker

6:05pm - 6:50pm Mark Musser speaks 

6:50pm - 7:05pm  Q&A with Mark Musser as participants e-mail in questions to us at info@worldviewweekend.com and post questions on Facebook at facebook.com/worldviewweekend

7:05pm 10 minute break 

7:15pm Brannon introduces Rob Congdon 

7:20pm - 8:05pm Rob Congdon speaks

8:05pm - 8:20pm  Q&A with Rob Congdon as participants e-mail in questions to us at info@worldviewweekend.com and post questions on Facebook at facebook.com/worldviewweekend

8:20pm 10 minute break

8:30pm Brannon introduces Charles Clough

8:35pm - 9:20pm Charles Clough speaks

9:20pm - 9:35pm Q&A with Charles Clough as participants e-mail in questions to us at info@worldviewweekend.com and post questions on Facebook at facebook.com/worldviewweekend

9:35pm 10 minute break

9:45pm Brannon introduces Dr. Tommy Ice

9:50pm - 10:35pm Tommy Ice speaks

10:35pm - 10:50pm Q&A with Tommy Ice as participants e-mail in questions to us at info@worldviewweekend.com and post questions on Facebook at facebook.com/worldviewweekend

10:50pm Brannon closes out evening
 

*all times listed are for Central Time Zone

 

Worldview Weekend International Live Streaming Event 
Saturday November 7th, 2015 
9:30am Central Time to 6:00pm CT 

9:30am Brannon introduces Mark Musser

9:35am - 10:20am Mark Musser speaks

10:20am - 10:35am Q&A with Mark Musser as participants e-mail in questions to us at info@worldviewweekend.com and post questions on Facebook at facebook.com/worldviewweekend

10:35am 10 minute break 

10:45am - 11:30am Brannon speaks 

11:30am - 11:45am Q&A with Brannon Howse as participants e-mail in questions to us at info@worldviewweekend.com and post questions on Facebook at facebook.com/worldviewweekend

11:45am - 1:15pm Lunch Break

1:15pm Brannon introduces Charles Clough

1:20pm - 2:05pm Charles Clough speaks

2:05pm - 2:20pm Q&A with Charles Clough as participants e-mail in questions to us at info@worldviewweekend.com and post questions on Facebook at facebook.com/worldviewweekend

2:20pm 10 minute break

2:30pm CT Brannon introduces Tommy Ice 

2:35pm - 3:20pm Tommy Ice speaks

3:20pm - 3:35pm Q&A with Tommy Ice as participants e-mail in questions to us at info@worldviewweekend.com and post questions on Facebook at facebook.com/worldviewweekend

3:35pm 10 minute break

3:45pm Brannon introduces Rob Congdon

3:45pm - 4:30pm Rob Congdon speaks

4:30pm - 4:45pm Q&A with Rob Congdon as participants e-mail in questions to us at info@worldviewweekend.com and post questions on Facebook at facebook.com/worldviewweekend

4:45pm 10 minute break

4:55pm - 5:40pm Brannon speaks

5:40pm - 5:55pm Q&A with Brannon Howse as participants e-mail in questions to us at info@worldviewweekend.com and post questions on Facebook at facebook.com/worldviewweekend

6:00pm Brannon closes out conference 

To sign up for this conference please go to www.wvwtv.com/livestream 

*all times listed are for Central Time Zone

Support Our Broadcast Network

We're a 100% Listener Supported Network

3 Simple Ways to Support WVW Foundation

Credit Card
100% Tax-Deductable
Paypal
100% Tax-Deductable

Make Monthly Donations

 

-or-

A One-Time Donation

 
Mail or Phone
100% Tax-Deductable
  • Mail In Your Donation

    Worldview Weekend Foundation
    PO BOX 1690
    Collierville, TN, 38027 USA

  • Donate by Phone

    901-825-0652